MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY-HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR

EDWARDS LIFESCIENCES, PR FOGARTY-HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR
Model Number SOFT33
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use with these clamps soft33, the black inserts fall out of the vascular clamp with some regularity, the inserts fall out inside the patients but they were able to manually remove them, without a need of an additional intervention.The total units with this issue were unknown.There was no allegation of patient injury.The devices were available for evaluation.
 
Additional Manufacturer Narrative
The device involved in this complaint was received for evaluation.Since the affected unit was not returned for evaluation, a product non-conformance or device failure could not be confirmed.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met, and inspections passed successfully.Additionally, it could be verified that there are current inspection controls in place, to prevent this type of malfunction in our manufacturing process.Without return of the product, edwards is unable to perform a complete investigation of the reported event.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.Edwards will continue to review and monitor all events.

Brand Name
FOGARTY-HYDRAGRIP SURGICAL CLAMPS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
MDR Report Key20382768
Report Number2015691-2024-07612
Device Sequence Number12772048
Product Code DXC
UDI-Device Identifier00690103045727
UDI-Public(01)00690103045727(17)261203(11)231204(10)65484897
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOFT33
Device Lot Number65484897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown